# SDR TWRA96143

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND SIDE WALL EMERGENCY EXIT LIGHT INOPERATIVE FORWARD OF NR 5L AND NR 5R DOOR.  REPAIRED LOOSE CONNECTOR IN CEILING AREA.  OPS CHECK GOOD PER MM 33-51-00.  (X)
